Kentucky, 2014Winter Storm in Kentucky, November 16 to 17, 2014
November 16 to 17, 2014 · NWS ILN · 7 events in 7 counties and zones
A surge of cold air worked into the Ohio Valley with an upper level disturbance pivoting through the region on Sunday night, November 16th. This cold surge changed any rain that was in the area to snow overnight for areas west of the I-75 corridor.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surge of cold air worked into the Ohio Valley with an upper level disturbance pivoting through the region on Sunday night, November 16th. This cold surge changed any rain that was in the area to snow overnight for areas west of the I-75 corridor. East of this line, the changeover to snow did not occur until Monday and there were significantly lower snowfall amounts recorded here.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Nov 16, 9:48 PM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Nov 16, 9:48 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
948 PM EST SUN NOV 16 2014
.SYNOPSIS...
A DEVELOPING STORM SYSTEM WILL APPROACH FROM THE SOUTHWEST TODAY
AND MOVE ACROSS THE REGION TONIGHT INTO MONDAY MORNING. ANOTHER
STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA ON
MONDAY...BRINGING VERY COLD CONDITIONS THROUGH THE MIDDLE OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WINTER SYSTEM CONTINUES TO DEVELOP THIS EVENING. PORTIONS OF WEST
CENTRAL OHIO INTO THE WHITEWATER VALLEY OF INDIANA SAW .75 TO 1.25
INCHES OF SNOW...BEFORE IT SLACKED OFF. THE NEXT ROUND HAS NOW
WORKED BACK IN HOWEVER. ALONG THE I-71 CORRIDOR THE PCPN HAS
FALLEN MAINLY WAS RAIN OR DRIZZLE OCCASIONALLY MIXING WITH SLEET.
SOUTHEAST OF I-71 IT HAS BEEN ALL RAIN.
THE MAIN SURGE HAS PUSHED INTO THE TRI-STATE...AND THE PCPN WILL
CONTINUE TO EXPAND AND OVERSPREAD THE REGION. I-71 CORRIDOR WILL
CONTINUE TO SEE A MIX UNTIL ABOUT 06Z...BEFORE IT CHANGES OVER TO
ALL SNOW. TO THE NW THE PCPN SHOULD BE ALL SNOW WITH THE SE
STAYING RAIN LONGER BEFORE SWITCHING TO SNOW BY DAYBREAK.
TWEAKED SNOW TOTALS ALONG THE I-71 CORRIDOR DUE TO THE LINGERING RAIN.
STILL EXPECTING LOWS IN THE UPPER 20S IN THE NW RAMPING DOWN TO THE
MID 30S IN THE SE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/...
SNOW WILL TAPER OFF FROM WEST TO EAST ON MONDAY MORNING...WITH
LITTLE ADDITIONAL ACCUMULATION AFTER AROUND 6AM (WESTERN CWA) TO
9AM (EASTERN CWA). PRECIPITATION WILL END SEVERAL HOURS BEFORE THE
SURFACE COLD FRONT IS FORECAST TO ARRIVE. WHEN IT DOES (15Z-21Z
ACROSS THE CWA)...A STRONG PUSH OF COLD ADVECTION WILL BEGIN. THIS
WILL HAVE AN IMPACT ON WEATHER CONDITIONS BEYOND JUST
TEMPERATURES...AS A SUDDENLY WELL-MIXED BOUNDARY LAYER WILL
GENERATE SOME WEAK INSTABILITY AT ABOUT 4000 FEET...THROUGH THE
HEART OF THE DENDRITIC GROWTH ZONE. THUS...FLURRIES (POSSIBLY EVEN
A SNOW SHOWER OR TWO) ARE QUITE LIKELY LATE MONDAY INTO MONDAY
NIGHT...AND AGAIN ON TUESDAY AFTERNOON. WESTERLY WINDS WILL ALSO
BECOME SOMEWHAT GUSTY (20-30 KNOTS)...AND WINDS ARE NOT EXPECTED
TO DIMINISH MUCH DURING THE OVERNIGHT HOURS. WITH TEMPERATURES
EXPECTED TO FALL INTO 10-15 DEGREE RANGE MONDAY NIGHT...WIND
CHILLS WILL LIKELY DROP BELOW ZERO.
MIN TEMPERATURES ON MONDAY NIGHT / EARLY TUESDAY MORNING WILL BE
DRIVEN BY STRONG COLD ADVECTION UNDER A VERY ANOMALOUS AIR
MASS...WITH TEMPERATURES AT 850MB OF AROUND -20 DEGREES CELSIUS ON
TUESDAY MORNING. THIS WORKS OUT TO ROUGHLY 3 STANDARD DEVIATIONS
BELOW NORMAL...PERHAPS EVEN CLOSE TO 3 AND A HALF. OUTSIDE OF THE
FAR SOUTHEASTERN CWA...SURFACE TEMPERATURES ARE EXPECTED TO REACH
THE LOWER TEENS TO AROUND 10 DEGREES...WITH SOME ISOLATED READINGS
IN THE SINGLE DIGITS QUITE POSSIBLE. RECORD LOWS FOR TUESDAY
MORNING (NOVEMBER 18) ARE GOING TO BE THREATENED.
CVG...12 DEGREES...1880
CMH...10 DEGREES...1880
DAY...13 DEGREES...1959
WHILE RECORDS FOR MIN TEMPERATURES ON TUESDAY ARE ONLY A
POSSIBILITY...RECORD LOW MAX TEMPERATURES ON TUESDAY SEEM A NEAR
CERTAINTY...WITH FORECAST TEMPERATURES OF UPPER TEENS TO LOWER
20S. THE RECORDS FOR LOW MAX TEMPERATURES ON NOVEMBER 18 ARE
LISTED BELOW.
CVG...26 DEGREES...1951
CMH...26 DEGREES...1903
DAY...27 DEGREES...1951 AND 1903
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MODELS ARE IN DECENT AGREEMENT WITH SYNOPTIC SYSTEMS TUESDAY NIGHT
INTO FRIDAY...THEN DIVERGE SOME THEREAFTER. HAVE USED A BLEND OF THE
ECMWF AND GFS FOR THE IMMEDIATE LONG TERM...THEN A BLEND OF THE
GFS/WPC GOING INTO THE WEEKEND.
FOR TUESDAY NIGHT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE SE
UNITED STATES. IT WILL BEGIN TO WARM AIR ADVECT ALOFT WHICH SHOULD
PUSH STRATOCUMULUS AND FLURRY THREAT TO THE EAST DURING THE EVENING.
MID AND HIGH LEVEL CLOUDS WILL THEN INCREASE FROM THE NORTHWEST IN
ADVANCE OF THE NEXT WEATHER SYSTEM. HAVE TAKEN A BLEND OF MODELS FOR
LOWS GIVEN THERE WILL STILL BE A PRESSURE GRADIENT AND CLOUDS FROM
TIME TO TIME. WILL FORECAST 10 TO 15 DEGREES WITH WIND CHILL VALUES
MOSTLY IN THE 0 TO -5 RANGE.
S/WV AND WEAK FRONT IS EXPECTED TO PASS THROUGH THE REGION WEDNESDAY
INTO WEDNESDAY NIGHT. SYSTEM IS FAIRLY MOISTURE STARVED AND HAVE
LIMITED LOW POPS/THREAT FOR LIGHT SNOW TO THE NRN ZONES. IT WILL BE
BLUSTERY ONCE AGAIN AS TEMPERATURES WARM INTO THE LOWER AND MID
30S...ALTHOUGH THIS WILL STILL BE WELL BELOW NORMAL FOR MID
NOVEMBER.
FOR THURSDAY THROUGH FRIDAY...MODELS ARE SOMEWHAT DIFFERENT IN
REGARDS TO THE AMOUNT OF RESURGING ARCTIC AIR THAT WILL BLEED BACK
INTO OUR AREA IN ASSOCIATION WITH SFC HIGH PRESSURE. IT SHOULD BE
DRY...BUT TEMPERATURES WILL STILL BE WELL BELOW NORMAL.
MODELS KEEP ADVERTISING A PATTERN SHIFT FOR THE UPCOMING WEEKEND AS
THE LONGWAVE PATTERN WILL PUSH ARCTIC AIR BACK NORTH INTO CANADA
WHILE A SERIES OF WEATHER SYSTEMS MOVING INTO THE REGION WILL BE OF
A PACIFIC ORIGIN. THERE ARE SOME TIMING ISSUES BUT IT APPEARS THAT
RETURN FLOW/WAA PATTERN ALONG WITH A WEATHER SYSTEM WILL BRING AN
INCREASING THREAT FOR SHOWERS SATURDAY NIGHT INTO SUNDAY.
TEMPERATURES BY SUNDAY ARE FORECAST TO APPROACH NORMAL HIGHS IN THE
MID 40S TO AROUND 50 DEGREES.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
PCPN FROM THE APPROACHING WINTER STORM HAS YET TO REALLY AFFECT
THE MAJORITY OF THE TAFS. THE ONE EXCEPTION IS KDAY WHEN THE IFR
SNOW HAS ALREADY STARTED. SRN TAFS HAVE SEEN THEIR CIGS ALREADY
FALL TO IFR WHILE THE CENTRAL OHIO TAFS ARE STILL MVFR.
SNOW SHOULD FILL IN ACROSS SRN INDIANA/NRN KENTUCKY AND LIFT UP
THE I-71 CORRIDOR. WORST CONDITIONS WILL OCCUR BETWEEN 06-12Z. AT
KCMH/KLCK THE PCPN SHOULD STAY RAIN LONGER...PAST 06Z...BEFORE
CHANGING TO SNOW. EXPECT IFR CONDITIONS FOR ALL THE TAFS AFT 06Z.
LATEST RUNS OF THE MODELS ARE A LITTLE SLOWER WITH THE BACK
EDGE...SO HELD ONTO LOWER CIGS AND VSBYS UNTIL 13-15Z. AS THE PCPN
ENDS...WINDS WILL SHIFT TO THE WEST AND INCREASE TO 10-15KT...WITH
GUSTS INTO THE 20S. CAA ALOFT ON THE AFTERNOON MAY LEAD TO SOME
SCATTERED SNOW SHOWERS REDUCING CONDITIONS TO MVFR.
OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES WITH SCATTERED SNOW
SHOWERS ARE POSSIBLE MONDAY AFTERNOON/EVENING. SNOW SQUALLS AGAIN
ON TUESDAY COULD YIELD MVFR/IFR CONDITIONS AT TIMES.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL NOON EST MONDAY FOR OHZ026-034-
035-042>045-051>054-060>062.
WINTER STORM WARNING UNTIL NOON EST MONDAY FOR OHZ063-064-
070>072-077>080.
WINTER WEATHER ADVISORY UNTIL 3 PM EST MONDAY FOR OHZ046-055-
056-065-073-074-081-082.
KY...WINTER WEATHER ADVISORY UNTIL NOON EST MONDAY FOR KYZ094>097.
WINTER STORM WARNING UNTIL NOON EST MONDAY FOR KYZ089>093.
WINTER WEATHER ADVISORY UNTIL 3 PM EST MONDAY FOR KYZ098-099.
IN...WINTER WEATHER ADVISORY UNTIL NOON EST MONDAY FOR INZ050-058-
059.
WINTER STORM WARNING UNTIL NOON EST MONDAY FOR INZ066-073>075-
080.
&&
SYNOPSIS...HATZOS/SITES
NEAR TERM...HATZOS/SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITESHazardous weather outlook, Nov 16, 1:53 PM EST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
153 PM EST SUN NOV 16 2014
INZ050-058-059-OHZ026-034-035-042>045-051>054-060>062-171900-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-
153 PM EST SUN NOV 16 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
INZ066-073>075-080-KYZ089>093-OHZ063-064-070>072-077>080-171900-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-BROWN-HIGHLAND-
153 PM EST SUN NOV 16 2014
...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO NOON EST
MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
KYZ094>097-171900-
OWEN-GRANT-PENDLETON-BRACKEN-
153 PM EST SUN NOV 16 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN KENTUCKY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
KYZ098-099-OHZ046-055-056-065-073-074-081-082-171900-
ROBERTSON-MASON-DELAWARE-FRANKLIN OH-LICKING-FAIRFIELD-ROSS-HOCKING-
ADAMS-PIKE-
153 PM EST SUN NOV 16 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
KYZ100-OHZ088-171900-
LEWIS-SCIOTO-
153 PM EST SUN NOV 16 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
RAIN WILL OVERSPREAD THE REGION TONIGHT...AND WILL MIX WITH SOME
SNOW MONDAY MORNING. ACCUMULATIONS OF UP TO AN INCH OF SNOW WILL
BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO
THE NATIONAL WEATHER SERVICE.
HATZOS
In the hours before
Local storm report, Nov 16, 7:54 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EST SUN NOV 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM SNOW ST. MARYS 40.54N 84.39W
11/16/2014 M1.3 INCH AUGLAIZE OH EMERGENCY MNGR
&&
EVENT NUMBER ILN1402116
JSSLocal storm report, Nov 16, 8:41 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EST SUN NOV 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM SNOW RICHMOND 39.83N 84.89W
11/16/2014 M0.7 INCH WAYNE IN EMERGENCY MNGR
&&
EVENT NUMBER ILN1402117
JSSLocal storm report, Nov 16, 10:01 PM EST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EST SUN NOV 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM SNOW BATESVILLE 39.30N 85.22W
11/16/2014 M0.3 INCH RIPLEY IN PUBLIC
&&
EVENT NUMBER ILN1402118
JSSWinter Storm, Boone
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Boone forecast zone
- Reported by
- Public
- Coordinates
- 38.970, -84.728 (the zone’s center; the record gives no point)
A report from Walton showed that 5.5 inches of snow fell there. A spotter in Union measured 4.8 inches, while the KCVG airport measured 4.6 inches.
Winter Storm, Kenton
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Kenton forecast zone
- Reported by
- Public
- Coordinates
- 38.934, -84.533 (the zone’s center; the record gives no point)
A report from Piner showed that 5 inches of snow fell there. A spotter south of Independence measured 4.5 inches, and another public report from Erlanger measured 3.8 inches.
Winter Storm, Campbell
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Campbell forecast zone
- Reported by
- Unknown
- Coordinates
- 38.947, -84.380 (the zone’s center; the record gives no point)
Based on nearby surrounding observations, it is estimated that 4 to 5 inches of snow had fallen over much of Campbell County.
Winter Storm, Carroll
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Carroll forecast zone
- Reported by
- Unknown
- Coordinates
- 38.668, -85.124 (the zone’s center; the record gives no point)
Near Ghent, across the Ohio River in Vevay Indiana, 5.5 inches of snow fell. Based on this and other surrounding observations, it is estimated that 4 to 5 inches of snow had fallen over much of Carroll County.
Winter Storm, Gallatin
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Gallatin forecast zone
- Reported by
- COOP Observer
- Coordinates
- 38.757, -84.859 (the zone’s center; the record gives no point)
The observer in Glencoe measured 4.8 inches of snow.
Winter Storm, Owen
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Owen forecast zone
- Reported by
- Unknown
- Coordinates
- 38.520, -84.828 (the zone’s center; the record gives no point)
Based on nearby surrounding observations, much of northern Owen County is estimated to have received 4 inches of snow.
Winter Storm, Grant
- When
- November 16, 11:00 PM EST to November 17, 10:00 AM EST
- Where
- Grant forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.649, -84.625 (the zone’s center; the record gives no point)
A spotter in Crittenden measured 5 inches of snow. An amateur radio operator west of Dry Ridge measured 4 inches of snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Texas, November 16, 20143 deaths · 24 events
- Tornado and Damaging Winds in Mississippi, November 16, 2014$49,000 · EF1 · 4 events
- Winter Storm and Winter Weather in Ohio, November 16 to 17, 201428 events
- Tornadoes and Damaging Wind in Louisiana, November 16, 2014$7,000 · EF1 · 3 events
- Marine Strong Wind in Eastern Pacific Coastal Waters, November 16, 20143 injured · 2 events
- Winter Weather in Arkansas, November 16 to 17, 201423 events
- Winter Weather in Texas, November 16, 201419 events
- Heavy Snow and Winter Weather in Illinois, November 16 to 17, 201419 events
- Heavy Snow and Winter Weather in Kentucky, November 16 to 17, 201418 events
- Heavy Snow and Winter Weather in Missouri, November 16 to 17, 201411 events
- Heavy Snow in Indiana, November 16 to 17, 201410 events
- Winter Storm and Winter Weather in Indiana, November 16 to 17, 20148 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 547169, 547175, 547179, 547181, 547183, 547184, 547185.